# SDR SWAA2013111122080

- Difficulty date: October 31, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 28,094 hours, 16,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A8127
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR TO SIDEWALL SUPPORT CORRODED AT BS 865, RBL 21.  R & R SUPPORT IAW SRM & DRAWING.
